Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Group duality and isomorphisms of Fourier and Fourier-Stieltjes algebras from a $W^*$-algebra point of view


Author: Martin E. Walter
Journal: Bull. Amer. Math. Soc. 76 (1970), 1321-1325
MSC (1970): Primary 22D25, 22D35; Secondary 22D10, 4300, 43A10
MathSciNet review: 0284823
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22D25, 22D35, 22D10, 4300, 43A10

Retrieve articles in all journals with MSC (1970): 22D25, 22D35, 22D10, 4300, 43A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1970-12659-3
PII: S 0002-9904(1970)12659-3